# SDR SWAA2016060652413

- Difficulty date: May 23, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CORRODED, BETWEEN WBL 70.5 & WBL 92.50 AT 19" AFT OF FORWARD EDGE SKIN PANEL.  REPAIRED SKIN IAW EA.
